# SDR ASAA2016070917299

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 28,722 hours, 8,580 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  EXTINGUISHED & RESET ON MASTER CAUTION RESET PUSH.  ACFT GROUNDED.  PERFORMED PACK TEMP CONTROL BITE ON BOTH CONTROLLERS, NR 2 CONTROLLER FAULTED "FLIGHT DECK TRIM VALVE". CLEARED FAULT IAW FIM 21-62 TASK 801.
